MAUDE Adverse Event Report: MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 3708660
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: product id: 3387s-40, lot#: va257lh, implanted: (b)(6) 2020, explanted: (b)(6) 2020, product type: lead.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare professional (hcp) via manufacturer representative (rep) regarding a patient who was implanted with an implantable neurostimulator (ins).It was reported that the patient's extension and lead were damaged.Stage 1 and stage 2 were performed on the same day.When attempting to tighten the screw on the extension/lead connection, one screw would not torque.When attempting to troubleshoot, the surgeon removed the lead from the extension and contact 0 came off the lead and was inside the extension.Both the lead and extension were replaced.No symptoms were reported.No further complications were reported/anticipated.Additional information was received stating the lead/extension were never connected to the ins.The devices were sent back for analysis.
 
Additional Manufacturer Narrative
Analysis of the extension, s/n: (b)(4), revealed the distal end of the connector was twisted in molded rubber.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Analysis of the extension (b)(4) found connector block #3 got twisted in the molded rubber.If information is provided in the future, a supplemental report will be issued.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key9795250
Report Number2649622-2020-04613
Device Sequence Number2611387
Product Code MHY
UDI-Device Identifier00643169449152
UDI-Public00643169449152
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/17/2024
Device Model Number3708660
Device Catalogue Number3708660
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2020
Supplement Date Received by Manufacturer05/13/2020
05/13/2020
Initial Report FDA Received Date03/05/2020
Supplement Report FDA Received Date05/13/2020
05/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR